Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 22, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 17, 2019, 11:17 PM CDT for Labette County, Montgomery County, Kansas. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2019, 11:17 PM CDT (04:17 UTC)
- Expired
- Apr 18, 2019, 12:15 AM CDT
- In force
- 58 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Labette County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 110 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 11:25 PM CDT | TSTM WND GST 59 | Coffeyville, KS | |
| Apr 17, 11:42 PM CDT | TSTM WND GST 70 | Edna, KS | ESTIMATED 60-70MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 4:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1253 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1063 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.6
The text
As transmitted.
064 WUUS53 KICT 180417 SVRICT KSC099-125-180515- /O.NEW.KICT.SV.W.0022.190418T0417Z-190418T0515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Wichita KS 1117 PM CDT WED APR 17 2019 The National Weather Service in Wichita has issued a * Severe Thunderstorm Warning for... Labette County in southeastern Kansas... Montgomery County in southeastern Kansas... * Until 1215 AM CDT. * At 1116 PM CDT, a severe thunderstorm was located near Dearing, or 7 miles northwest of Coffeyville, moving east at 55 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Parsons, Coffeyville, Independence, Cherryvale, Oswego, Chetopa, Altamont, Edna, Dearing, Mound Valley, Tyro, Liberty, Bolton, Sycamore, Bartlett, Labette, Parsons Tri City Airport, Angola, Dennis and Elk City Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3700 9508 3700 9583 3739 9584 3738 9508 TIME...MOT...LOC 0416Z 263DEG 47KT 3712 9573 HAIL...0.75IN WIND...60MPH $$ LAWSON
4 follow-up statements
275 WWUS53 KICT 180435 SVSICT Severe Weather Statement National Weather Service Wichita KS 1135 PM CDT WED APR 17 2019 KSC099-125-180515- /O.CON.KICT.SV.W.0022.000000T0000Z-190418T0515Z/ Labette KS-Montgomery KS- 1135 PM CDT WED APR 17 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR LABETTE AND MONTGOMERY COUNTIES... At 1131 PM CDT, a severe thunderstorm was located 6 miles southwest of Mound Valley, or 9 miles southeast of Cherryvale, moving east at 55 mph. HAZARD...60 mph winds and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Parsons, Coffeyville, Independence, Cherryvale, Oswego, Chetopa, Altamont, Edna, Dearing, Mound Valley, Tyro, Liberty, Bolton, Sycamore, Bartlett, Labette, Parsons Tri City Airport, Angola, Dennis and Elk City Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... This severe thunderstorm is capable of producing widespread wind damage across Montgomery and Labette counties. SEEK SHELTER NOW inside a sturdy structure and stay away from windows! && LAT...LON 3700 9508 3700 9583 3739 9584 3738 9508 TIME...MOT...LOC 0431Z 263DEG 47KT 3714 9548 HAIL...0.75IN WIND...60MPH $$ ES
905
WWUS53 KICT 180445
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1145 PM CDT WED APR 17 2019
KSC099-125-180515-
/O.CON.KICT.SV.W.0022.000000T0000Z-190418T0515Z/
Labette KS-Montgomery KS-
1145 PM CDT WED APR 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR LABETTE AND MONTGOMERY COUNTIES...
At 1143 PM CDT, a severe thunderstorm was located over Altamont,
moving east at 55 mph.
HAZARD...70 mph winds and hail smaller than dime-sized.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Parsons, Coffeyville, Independence, Cherryvale, Oswego, Chetopa,
Altamont, Edna, Dearing, Mound Valley, Tyro, Liberty, Bolton,
Sycamore, Bartlett, Labette, Parsons Tri City Airport, Angola, Dennis
and Elk City Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This severe thunderstorm is capable of causing widespread wind
damage across Labette County. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 3700 9508 3700 9583 3739 9584 3738 9508
TIME...MOT...LOC 0443Z 263DEG 47KT 3716 9528
HAIL...0.75IN
WIND...70MPH
$$
ES551
WWUS53 KICT 180455
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1155 PM CDT WED APR 17 2019
KSC125-180500-
/O.CAN.KICT.SV.W.0022.000000T0000Z-190418T0515Z/
Montgomery KS-
1155 PM CDT WED APR 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
Montgomery County. Therefore, the Severe Thunderstorm Warning for
Montgomery County has been cancelled.
Severe Thunderstorm Watch Number 76 remains in effect until midnight
CDT for part of southeastern Kansas.
LAT...LON 3700 9508 3700 9552 3738 9552 3738 9508
TIME...MOT...LOC 0450Z 263DEG 56KT 3717 9510
$$
KSC099-180515-
/O.CON.KICT.SV.W.0022.000000T0000Z-190418T0515Z/
Labette KS-
1155 PM CDT WED APR 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR LABETTE COUNTY...
At 1150 PM CDT, a severe thunderstorm was located over Oswego, moving
east at 55 mph.
HAZARD...60 to 70 mph winds and dime-sized hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Parsons, Oswego, Chetopa, Altamont, Edna, Mound Valley, Bartlett,
Labette, Parsons Tri City Airport, Angola, Dennis and Big Hill Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This severe thunderstorm remains capable of causing widespread wind
damage across Labette County. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 3700 9508 3700 9552 3738 9552 3738 9508
TIME...MOT...LOC 0450Z 263DEG 56KT 3717 9510
HAIL...0.75IN
WIND...70MPH
$$
ES194
WWUS53 KICT 180507
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1207 AM CDT THU APR 18 2019
KSC099-180517-
/O.EXP.KICT.SV.W.0022.000000T0000Z-190418T0515Z/
Labette KS-
1207 AM CDT THU APR 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR LABETTE COUNTY WILL EXPIRE AT
1215 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3700 9508 3700 9552 3738 9552 3738 9508
TIME...MOT...LOC 0507Z 263DEG 47KT 3719 9486
$$
LAWSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 7:08 PM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Apr 17, 7:08 PM CDT, 4 hours 9 minutes before
Area Forecast Discussion National Weather Service Wichita KS 708 PM CDT Wed Apr 17 2019 .SHORT TERM...(This evening through Saturday night) Issued at 322 PM CDT Wed Apr 17 2019 The main focus in the short term is the potential for severe thunderstorms beginning late this afternoon/early evening in south central and southeast Kansas. As the afternoon progresses, forcing for ascent and instability are expected to continue increasing as the cap erodes along and ahead of the cold front. Thus, expect convective initiation to increase in coverage across northern Texas, western Oklahoma, and into south central Kansas over the next few hours. Mesoanalysis and latest CAMs suggest that the timing from the previous forecast still looks good, with discrete cells beginning to form sometime near 23-00z and increasing in coverage for a few hours after that. The primary threat, at least in in initial development this evening, will be the potential for large hail and damaging winds. See the Mesoscale Discussion above for more details. After midnight and into the early morning hours tomorrow, the threat for severe storms will be winding down in south central Kansas as the axis of greatest low level moisture flux convergence and CAPE shifts into southeast Kansas. By this time, the primary storm mode should transition to become more linear. Bulk shear will still be plentiful with models suggesting values in excess of 60kts in spots. However, with bulk shear vectors oriented parallel to the frontal boundary and a more linear storm mode, thinking damaging wind will be the primary threat overnight in southeast Kansas though storms early in this period do have the potential to produce large hail as well. Localized flooding from heavy rain will remain a possibility behind the front overnight in south central Kansas with the flooding threat slowly transitioning to southeast Kansas during the early morning hours. By mid-morning, the front and associated low pressure will have moved well east of the area and rain chances will come to an end in southeast Kansas. Elsewhere tomorrow, as the upper trough digs across the Plains and Mississippi Valley, diurnal showers will be possible in central and south central Kansas. A few rumbles of thunder cannot be ruled out with some weak instability present during the afternoon, but not expecting any severe storms with this activity. Otherwise, expect cooler temperatures than were observed today, though they will be close to normal for the time of year. Overnight tomorrow night, the deep upper trough axis will make its way east of mid-America and much drier air will allow for clear skies Friday as high pressure moves across the Southern Plains. By Saturday, a southerly wind regime will return to central, south central, and southeast Kansas and allow temperatures to warm up into the upper 70s to near 80 across the area, setting up for a nice start to the weekend. -Vaughan .LONG TERM...(Sunday through Wednesday) Issued at 322 PM CDT Wed Apr 17 2019 Heading into the first half of next week, a more unsettled patter will return to the area with several upper shortwaves bringing multiple chances of showers and thunderstorms throughout the period. The first of these looks to be Sunday afternoon-night and then again on Monday evening-Tuesday, bringing chances of showers and thunderstorms. Though some stronger storms cannot be ruled out, the chances for severe storms continues to look rather low at this time. Temperatures throughout this period will be right around normal for the time of year. Of note, by day 7 (Wednesday) there is quite a bit of disagreement amongst models regarding the timing of mid-week precip chances. This also could have a big impact on forecast temperatures (for example, the Canadian suggests highs in the 50s on Wednesday and holding on to precip much longer, while the quicker ECMWF pushes temperatures into the 70s). For now, have taken a "middle-of-the-road" approach and used a blended solution, but note some variation should be expected over the next several days as confidence in this period is rather low at this point. -Vaughan && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 708 PM CDT Wed Apr 17 2019 At 23Z (+)TSRA, a few of which are producing quarter-sized hail, continue to fire across Harper, Nrn Sumner/extreme Srn Sedgwick, to KEWK. The (+)TSRA are along & just behind a cold front that extends from NW MO, thru KWLD, to between KAVK & KWDG. The TSRA are movg NE ~25kts & will impact KICT til ~03Z. (+)TSRA will also impact KCNU later this eve 02Z-05Z & may be SVR with quarter-sized hail, a few gusts ~52kts & +RA that'll reduce vsbys to ~3SM. With the front exiting SE KS 05-06Z as a rapidly deepening upper-deck wave moves slowly E across C TX later tonight & Thu morning, the TSRA would clear SE KS ~08Z. MVFR cigs from 1,500-2,500ft are no doubt certain where +TSRA occur. As the front pushes SE, winds that'll shift to the N would increase to 17-22kts with gusts ~30 kts. && .FIRE WEATHER... Issued at 322 PM CDT Wed Apr 17 2019 With widespread rainfall expected this afternoon and overnight across south central and southeast Kansas, fire weather concerns over the next few days will be minimal. Heading into Saturday, temperatures will warm back up but recent rainfall should prevent any major fire weather concerns. Additional rainfall chances next week will keep fire danger in check through at least mid-week. -Vaughan && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 49 66 42 68 / 80 20 10 0 Hutchinson 48 65 40 68 / 50 20 10 0 Newton 47 64 40 66 / 70 20 10 0 ElDorado 49 65 41 66 / 80 20 10 0 Winfield-KWLD 50 66 42 67 / 80 20 10 0 Russell 43 65 39 69 / 10 30 0 0 Great Bend 44 65 38 69 / 10 30 0 0 Salina 47 65 40 68 / 20 30 10 0 McPherson 47 65 39 67 / 40 20 10 0 Coffeyville 51 65 43 67 / 80 30 10 0 Chanute 50 64 43 66 / 80 20 10 0 Iola 50 63 42 65 / 80 20 10 0 Parsons-KPPF 51 64 43 66 / 80 20 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...TAV LONG TERM...TAV AVIATION...EPS FIRE WEATHER...TAV
Hazardous weather outlook, Apr 17, 9:57 PM CDT, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 957 PM CDT Wed Apr 17 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-190300- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 957 PM CDT Wed Apr 17 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Severe thunderstorms capable of damaging winds to 65 mph and large hail up to golf ball size will continue to affect primarily the Oklahoma border counties of south central Kansas and all of southeast Kansas until around midnight or 1 am. Locally heavy rainfall will also occur overnight across south central and southeast Kansas which may result in localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Chances for strong to severe thunderstorms may linger in southeast Kansas early Thursday morning, but should end by mid-morning. A few isolated thunderstorms are possible in central Kansas Thursday afternoon, but are not expected to be strong or severe. Periodic chances for thunderstorms will return to the forecast Easter Sunday afternoon through early next week. A few strong storms will be possible though the risk for organized severe weather appears low for now. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed until around midnight for the Oklahoma border counties of south central Kansas and all of southeast Kansas. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, Apr 17, 10:00 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1000 PM CDT WED APR 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL HOWARD 37.47N 96.26W
04/17/2019 E2.00 INCH ELK KS PUBLIC
DELAYED REPORT VIA FACEBOOK...PHOTO OF ABOUT 2 INCH HAIL
IN HOWARD THAT OCCURRED AT 935PM.
&&
TVAUGHANLocal storm report, Apr 17, 10:04 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1004 PM CDT WED APR 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL ARKANSAS CITY 37.07N 97.04W
04/17/2019 E0.50 INCH COWLEY KS TRAINED SPOTTER
HEAVY RAIN AND MARBLE HAIL IN ARKANSAS CITY.
&&
TVAUGHANSpecial weather statement, Apr 17, 10:25 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Wichita KS
1025 PM CDT WED APR 17 2019
KSZ098-180400-
Chautauqua KS-
1025 PM CDT WED APR 17 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southwestern Chautauqua County in southeastern Kansas...
* Until 1100 PM CDT.
* At 1022 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Cedar Vale...moving east at 40
mph.
hail up to the size of dimes...and wind gusts up to 55 mph will be
possible with this storm.
* Locations impacted include...
Sedan, Cedar Vale, Chautauqua and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southeastern Kansas.
LAT...LON 3706 9653 3719 9652 3721 9615 3700 9613
3700 9653
TIME...MOT...LOC 0325Z 262DEG 36KT 3703 9654
LAWSONLocal storm report, Apr 17, 10:31 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1031 PM CDT WED APR 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM TSTM WND GST S DEXTER 37.18N 96.72W
04/17/2019 M48 MPH COWLEY KS TRAINED SPOTTER
&&
TVAUGHANSpecial weather statement, Apr 17, 10:51 PM CDT, 26 minutes before
Special Weather Statement National Weather Service Wichita KS 1051 PM CDT WED APR 17 2019 KSZ098-099-180415- Montgomery KS-Chautauqua KS- 1051 PM CDT WED APR 17 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southwestern Montgomery County in southeastern Kansas... Eastern Chautauqua County in southeastern Kansas... * Until 1115 PM CDT. * At 1049 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Peru, or near Sedan...moving east at 50 mph. hail up to the size of dimes...and wind gusts up to 55 mph will be possible with this storm. * Locations impacted include... Caney, Sedan, Tyro, Peru, Chautauqua, Havana, Bolton, Niotaze, Hale, Elk City Lake, Independence Airport and Elk City State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. These storms may produce ponding of water on roadways. Listen for later statements or possible flood warnings...should the risk for minor low-land flooding become more imminent. && A Severe Thunderstorm Watch remains in effect until midnight CDT for southeastern Kansas. LAT...LON 3701 9619 3724 9620 3726 9576 3700 9571 TIME...MOT...LOC 0351Z 259DEG 42KT 3709 9615 LAWSON
Special weather statement, Apr 17, 11:14 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Wichita KS
1114 PM CDT WED APR 17 2019
KSZ099-100-180445-
Montgomery KS-Labette KS-
1114 PM CDT WED APR 17 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Montgomery County in southeastern Kansas...
Labette County in southeastern Kansas...
* Until 1145 PM CDT.
* At 1112 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Dearing, or 8 miles south of
Independence...moving east at 55 mph.
hail up to the size of dimes...and wind gusts up to 55 mph will be
possible with this storm.
* Locations impacted include...
Parsons, Coffeyville, Independence, Cherryvale, Oswego, Chetopa,
Altamont, Edna, Dearing, Mound Valley, Tyro, Liberty, Bolton,
Sycamore, Bartlett, Labette, Parsons Tri City Airport, Angola,
Dennis and Elk City Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Kansas.
LAT...LON 3700 9583 3737 9586 3739 9526 3738 9508
3723 9507 3700 9508
TIME...MOT...LOC 0414Z 264DEG 47KT 3711 9577
LAWSONThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:01 PM CDT | Special Weather Statement | ICT | Butler | 29 min |
| Apr 17, 7:06 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 54 min |
| Apr 17, 7:15 PM CDT | Special Weather Statement | ICT | Greenwood | 30 min |
| Apr 17, 7:23 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 67 min |
| Apr 17, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 63 min |
| Apr 17, 7:32 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 58 min |
| Apr 17, 7:52 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 38 min |
| Apr 17, 8:17 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 43 min |
| Apr 17, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood | 64 min |
| Apr 17, 8:28 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 47 min |
| Apr 17, 8:42 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 63 min |
| Apr 17, 9:12 PM CDT | Severe Thunderstorm Warning | ICT | Elk | 33 min |
| Apr 17, 9:34 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson | 41 min |
| Apr 17, 9:38 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 52 min |
| Apr 17, 9:54 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 51 min |
| Apr 17, 10:25 PM CDT | Special Weather Statement | ICT | Chautauqua | 35 min |
| Apr 17, 10:49 PM CDT | Areal Flood Warning | ICT | Cowley, Elk | 8 hr |
| Apr 17, 10:51 PM CDT | Special Weather Statement | ICT | Montgomery | 24 min |
| Apr 17, 11:14 PM CDT | Special Weather Statement | ICT | Labette, Montgomery | 31 min |
| Apr 17, 11:27 PM CDT | Areal Flood Warning | ICT | Cowley | 7 hr |
| Apr 18, 4:33 PM CDT | Special Weather Statement | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 87 min |
| Apr 18, 6:28 PM CDT | Special Weather Statement | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.